Authors: Karakostas, George
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the recursive sequence Xn+1 = B + xn-k/ α0xn+...+αk-1X n-k+1+γ
Journal: Journal of Difference Equations and Applications
Volume: 10
Issue: 9
First page: 809
Last page: 815
Issue Date: 10-Aug-2004
Rank: M22
ISSN: 10236198
DOI: 10.1080/10236190410001659732
Abstract: 
The boundedness, global attractivity, oscillatory and asymptotic periodicity of the nonnegative solutions of the difference equation in the title is investigated, where all the coefficients are nonnegative real numbers. The paper is motivated by an open problem proposed by Ladas [Open problems and conjectures, J. Differ. Equations Appl., 5 (1999), 211-215].
Keywords: Asymptotic periodicity | Boundedness | Difference equation | Equilibrium | Global attractivity | Positive solution
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

17
checked on Feb 5, 2023

Page view(s)

15
checked on Feb 5, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.